Not Red On The Regimen!
Posted 08 November 2013 - 08:50 PM
Posted 09 November 2013 - 02:08 AM
I would strongly suggest that you slow down with the BP! Starting out with a small amount of BP is best because you will get red and flaky as you start to increase the amount and frequency of applications - until your skin adjusts to that amount.
You're only on your second day so it's normal to not be red / flaky at that point but it will possibly start sooner now because you've started with nearly the full amount of BP.
BP really should help it just takes time and patience - don't hurry to increase the amount. It's way more important in the first few weeks of the regimen to go slow and let your skin adjust to the BP - redness / flakiness / irritation is experienced by majority of people (if not all) who use BP - it's annoying but worth it in the end!
If you want the best results from the regimen, follow it as closely as possible - re-read the instructions / guidelines / what to expect info if you haven't already
Good luck with it all!
Started The Acne.org Regimen 2nd July 2013
Posted 09 November 2013 - 04:01 AM
Oh my gosh, no please don't! It may feel okay now, but there's a chance your face may suddenly flare up.
I started the BP process according to Dan's instructions and that was still too fast for my skin personally. It was constantly red and hot after about 2 weeks so I stopped completely and will have to start all over again once my skin completely calms down.
May I ask why you ignored Dan's instructions?
In a nutshell, I've had mild/moderate adult on-set acne which began towards the end of 2009. Regarding my beliefs and the previous skincare/lifestyle changes I've tried, I have been conflicted, misinformed, resistant, allergic, and had my hopes up too high only to be let down. Many of my previous posts on here will reflect that. Considering I have never found an explanation as to why I developed acne in my twenties, whereas I've had flawless skin my entire life up until then, I claim to know nothing. I'm still fighting the fight and can only offer my humble advice.
Began Accutane (Myorisan) on Sept. 30th, 2014 for a 6 month course (plus any leftover pills I may have) and am/will be consistently on 40mg throughout.
Month 1: Initial breakout, lips became a little dry.
Month 2: Skin started clearing, dry lips got worse, flaking around nose and eyebrows.
Month 3: Skin almost completely clear, lips became less dry, eyes and eyelids began to get dry, still flaking around nose and eyebrows.
Month 4: TBA
CeraVe Hydrating Cleanser
Aveeno Protect + Hydrate SPF 50 for Face
Argan or Avocado Oil (as an "eye cream")
CeraVe Hydrating Cleanser
Argan or Avocado Oil (both as a moisturizer and eye cream)
Posted 10 November 2013 - 07:56 AM
To answer ur question, i didnt intend to ignore. i decided to start a similar regimen as per word of mouth (not from acne.org) and found out that its almost similar. the difference is just starting on a finger length worth of BP straightaway. but the rest is exactly the same!
Actually its day 4 now and im feel a tingle occasionally when i apply my make up on, but otherwise i feel alrighttttt. *fingers crossed*. other than around my eye area, im feeling confident this will work ... eventually! keeping hope ^^
Thanks for your help guys!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users